# SDR N6WA2021100902

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,204 hours, 25,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FS362, STR26R.REMOVED AND REPLACED FS362, STR26R IAW CRJ 700 SRM 51-42-13 .
